Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 18130, 13 pages
http://dx.doi.org/10.1155/JAMSA/2006/18130

On changes of measure in stochastic volatility models

1Mathematical Sciences Institute, The Australian National University, Canberra 0200, ACT, Australia
2School of Actuarial Studies, University of New South Wales, Sydney 2152, NSW, Australia
3Department of Statistics, Columbia University, New York 10027, NY, USA

Received 12 July 2006; Accepted 5 October 2006

Copyright © 2006 Bernard Wong and C. C. Heyde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Ball and A. Roma, “Stochastic volatility option pricing,” Journal of Financial and Quantitative Analysis, vol. 29, no. 4, pp. 584–607, 1994. View at Publisher · View at Google Scholar
  2. B. Bibby and M. Sørensen, “A hyperbolic diffusion model for stock prices,” Finance and Stochastics, vol. 1, no. 1, pp. 25–41, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Chernov and E. Ghysels, “A study towards a unified approach to the joint estimation of objective and risk neutral measures for the purpose of options valuation,” Journal of Financial Economics, vol. 56, no. 3, pp. 407–458, 2000. View at Publisher · View at Google Scholar
  4. A. M. G. Cox and D. G. Hobson, “Local martingales, bubbles and option prices,” Finance and Stochastics, vol. 9, no. 4, pp. 477–492, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. C. Cox, J. E. Ingersoll, Jr., and S. A. Ross, “A theory of the term structure of interest rates,” Econometrica, vol. 53, no. 2, pp. 385–408, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Q. Dai and K. Singleton, “Specification analysis of affine term structure models,” Journal of Finance, vol. 55, no. 5, pp. 1943–1978, 2000. View at Publisher · View at Google Scholar
  7. F. Delbaen and W. Schachermayer, “A general version of the fundamental theorem of asset pricing,” Mathematische Annalen, vol. 300, no. 3, pp. 463–520, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Delbaen and W. Schachermayer, “The existence of absolutely continuous local martingale measures,” The Annals of Applied Probability, vol. 5, no. 4, pp. 926–945, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Delbaen and W. Schachermayer, “The no-arbitrage property under a change of numéraire,” Stochastics and Stochastics Reports, vol. 53, no. 3-4, pp. 213–226, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Duffee, “Term premia and interest rate forecasts in affine models,” Journal of Finance, vol. 57, no. 1, pp. 405–443, 2002. View at Publisher · View at Google Scholar
  11. W. Feller, “Two singular diffusion problems,” Annals of Mathematics. Second Series, vol. 54, pp. 173–182, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Frey, “Derivative asset analysis in models with level-dependent and stochastic volatility,” CWI Quarterly, vol. 10, no. 1, pp. 1–34, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, New Jersey, 1964. View at Zentralblatt MATH · View at MathSciNet
  14. H. Geman, N. El Karoui, and J.-C. Rochet, “Changes of numéraire, changes of probability measure and option pricing,” Journal of Applied Probability, vol. 32, no. 2, pp. 443–458, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Heath, E. Platen, and M. Schweizer, “A comparison of two quadratic approaches to hedging in incomplete markets,” Mathematical Finance, vol. 11, no. 4, pp. 385–413, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Heath and M. Schweizer, “Martingales versus PDEs in finance: an equivalence result with examples,” Journal of Applied Probability, vol. 37, no. 4, pp. 947–957, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. Henderson, “Analytical comparisons of option prices in stochastic volatility models,” Mathematical Finance, vol. 15, no. 1, pp. 49–59, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Heston, “A closed form solution for options with stochastic volatility with applications to bond and currency options,” Review of Financial Studies, vol. 6, no. 2, pp. 327–344, 1993. View at Publisher · View at Google Scholar
  19. N. Hoffman, E. Platen, and M. Schweizer, “Option pricing under incompleteness and stochastic volatility,” Mathematical Finance, vol. 2, pp. 153–187, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. J. Hull and A. White, “The pricing of options on assets with stochastic volatilities,” Journal of Finance, vol. 42, no. 2, pp. 281–300, 1987. View at Publisher · View at Google Scholar
  21. G. Johnson and L. L. Helms, “Class D supermartingales,” Bulletin of the American Mathematical Society, vol. 69, pp. 59–62, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, 1988. View at Zentralblatt MATH · View at MathSciNet
  23. A. L. Lewis, Option Valuation under Stochastic Volatility, Finance Press, California, 2000. View at Zentralblatt MATH · View at MathSciNet
  24. J. Pitman and M. Yor, “A decomposition of Bessel bridges,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 59, no. 4, pp. 425–457, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, vol. 293 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, 1991. View at Zentralblatt MATH · View at MathSciNet
  26. L. C. G. Rogers and D. Williams, Diffusions, Markov Processes, and Martingales. Vol. 2, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 2nd edition, 2000, originally published by Wiley, Chichester, 1987. View at Zentralblatt MATH · View at MathSciNet
  27. T. Rydberg, “A note on the existence of equivalent martingale measures in a Markovian setting,” Finance and Stochastics, vol. 1, no. 3, pp. 251–257, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. T. H. Rydberg, “Generalized hyperbolic diffusion processes with applications in finance,” Mathematical Finance, vol. 9, no. 2, pp. 183–201, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. R. Schöbel and J. Zhu, “Stochastic volatility with an Ornstein-Uhlenbeck process: an extension,” European Finance Review, vol. 3, no. 1, pp. 23–46, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. C. A. Sin, “Complications with stochastic volatility models,” Advances in Applied Probability, vol. 30, no. 1, pp. 256–268, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. E. Stein and J. Stein, “Stock price distributions with stochastic volatility: an analytic approach,” Review of Financial Studies, vol. 4, no. 4, pp. 727–752, 1991. View at Publisher · View at Google Scholar
  32. B. Wong and C. C. Heyde, “On the martingale property of stochastic exponentials,” Journal of Applied Probability, vol. 41, no. 3, pp. 654–664, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet